Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
1984.
Computational Methods for Optimizing Distributed Systems.
Vol. 173,
Issue. ,
p.
301.
bianco, steven a.
sadek, ibrahim s.
and
kambule, matthew t.
1998.
Optimal Control of a Class of Time-delayed Distributed Systems by Orthogonal Functions.
Journal of the Franklin Institute,
Vol. 335,
Issue. 8,
p.
1477.
Poplevko, V P
and
Arguchintsev, A V
2021.
An optimal control problem by a first-order hyperbolic system with delay and integral control constraints.
Journal of Physics: Conference Series,
Vol. 1847,
Issue. 1,
p.
012022.